# SDR DL73K972122

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803504
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM AT BS 520 WAS FOUND CRACKED AT RBL 25.  CRACKING FOUND IS TYPICAL OF THAT DESCRIBED IN SB 737-53-1120 (R1).  REPAIR PER SB 737-53-1120 AUTHORIZED BY DELTA ER/A 330883-14.
